<< Previous Issue Journal of the Korean Mathematical Society (Vol. 45, No. 1) Next Issue >>
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 1—300
Elements of the KKM theory on abstract convex spaces
Sehie Park
MSC numbers : Primary 47H04, 47H10; Secondary 46A16, 46A55, 52A07, 54C60, 54H25, 55M20
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 1—27
Strong convergence for three classes of uniformly equi-continuous and asymptotically quasi-nonexpansive mappings
Xiaolong Qin, Yongfu Su, and Meijuan Shang
MSC numbers : Primary 47H17; Secondary 47H05, 47H10
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 29—40
Lorentzian surfaces with constant curvatures and transformations in the 3-dimensional Lorentzian space
Joonsang Park
MSC numbers : 57N35
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 41—61
Holomorphic functions on the mixed norm spaces on the polydisc
Stevo Stevic
MSC numbers : Primary 32A10; Secondary 32A46
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 63—78
The initial-boundary-value problem of a generalized Boussinesq equation on the half line
Ruying Xue
MSC numbers : 35Q35, 35G30
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 79—95
Integral representations in electrical impedance tomography using boundary integral operators
Kiwoon Kwon
MSC numbers : 45E10, 45Q05, 65N21, 35J99
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 97—119
On certain new nonlinear retarded integral inequalities for functions in two variables and their applications
Qing-Hua Ma and Josip Pecaric
MSC numbers : 26D15, 35A05
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 121—136
On non-isomorphic groups with the same set of order components
Mohammad Reza Darafsheh
MSC numbers : 20D06, 20D60
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 137—150
Fixed points, eigenvalues and surjectivity
In-Sook Kim
MSC numbers : 47H10, 47J10, 47H09
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 151—161
On solvability of generalized nonlinear variational-like inequalities
Lili Zhang, Zeqing Liu, and Shin Min Kang
MSC numbers : 47J20, 49J40
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 163—176
Hermite and Hermite-Fejer interpolation of higher order and associated product integration for ErdHos weights
Hee-Sun Jung
MSC numbers : 41A10, 42C05, 65D05
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 177—196
On diameter preserving linear maps
Antonio Aizpuru and Montserrat Tamayo
MSC numbers : Primary 47B38; Secondary 54D45
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 197—204
Maximum subspaces related to $A$-contractions and quasinormal operators
Laurian Suciu
MSC numbers : Primary 47A15, 47A63; Secondary 47B20
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 205—219
Topological complexity of semigroup actions
Xinhua Yan and Lianfa He
MSC numbers : 37B05,54H20
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 221—228
Volterra composition operators between weighted Bergman spaces and Bloch type spaces
Songxiao Li
MSC numbers : Primary 47B35; Secondary 30H05
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 229—248
$d$-isometric linear mappings in linear $d$-normed Banach modules
Choonkil Park and Themistocles M. Rassias
MSC numbers : Primary 17B63, 39B52, 46B04, 46L05, 47C15, 51Kxx
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 249—271
Some completely monotonic functions involving the gamma and polygamma functions
Ai-Jun Li and Chao-Ping Chen
MSC numbers : 33B15, 26A48, 26A51
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 273—287
Weak laws of large numbers for arrays under a condition of uniform integrability
Soo Hak Sung, Supranee Lisawadi, and Andrei Volodin
MSC numbers : 60F05, 60F25, 60G42
J. Korean Math. Soc. 2008 Vol. 45, No. 1, 289—300

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd